Alert archive / Alabama / Small Craft Advisories in 2012
Small Craft Advisory 44, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 23, 2012, 4:06 AM CST. It took effect at Nov 23, 2012, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2012, 4:06 AM CST (10:06 UTC)
- In effect from
- Nov 23, 2012, 9:00 PM CST
- Expired
- Nov 24, 2012, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
147 WHUS74 KMOB 231006 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CST FRI NOV 23 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY.... .A STRONG HIGH OVER THE LOWER MISSISSIPPI VALLEY WILL MOVE IN BEHIND A COLD FRONT WHICH WILL MOVE ACROSS THE AREA LATE TODAY AND THIS EVENING. WIND WILL SHIFT TO THE WEST THEN NORTHWEST AND INCREASE THIS EVENING THROUGH SATURDAY MORNING BRINGING INCREASING SEAS 5 TO 7 FEET. WINDS AND SEAS WILL SUBSIDE SATURDAY AFTERNOON THROUGH EARLY SUNDAY. GMZ630>635-650-655-670-675-231815- /O.NEW.KMOB.SC.Y.0044.121124T0300Z-121124T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 AM CST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY. * WINDS: NORTH 20 TO 25 KNOTS * SEAS: 5 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
416 WHUS74 KMOB 232104 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 304 PM CST FRI NOV 23 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY.... .A STRONG SURFACE HIGH OVER THE LOWER MISSISSIPPI VALLEY WILL MOVE IN BEHIND A COLD FRONT WHICH WILL MOVE ACROSS THE AREA LATE TODAY AND THIS EVENING. WIND WILL SHIFT TO THE WEST THEN NORTHWEST AND INCREASE THIS EVENING THROUGH SATURDAY MORNING BRINGING INCREASING SEAS 5 TO 7 FEET. WINDS AND SEAS WILL SUBSIDE SATURDAY AFTERNOON THROUGH EARLY SUNDAY. GMZ630>635-650-655-670-675-240515- /O.CON.KMOB.SC.Y.0044.121124T0300Z-121124T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 304 PM CST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY. * WINDS: NORTH 20 TO 25 KNOTS * SEAS: BUILDING TO 2 TO 4 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
363 WHUS74 KMOB 240332 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 932 PM CST FRI NOV 23 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY.... .A COLD FRONT MOVING OVER AREA COASTAL WATERS TONIGHT WILL BRING A STRONG OFFSHORE FLOW AND BUILDING SEAS THROUGH SATURDAY MORNING. THE WINDS AND SEAS WILL SUBSIDE SATURDAY AFTERNOON THROUGH EARLY SUNDAY. GMZ630>635-650-655-670-675-241145- /O.CON.KMOB.SC.Y.0044.000000T0000Z-121124T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 932 PM CST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. * WINDS: NORTH 20 TO 25 KNOTS * SEAS: BUILDING TO 2 TO 4 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
607 WHUS74 KMOB 240941 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 341 AM CST SAT NOV 24 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY.... .A COLD FRONT MOVING OVER AREA COASTAL WATERS TONIGHT WILL BRING A STRONG OFFSHORE FLOW AND BUILDING SEAS THROUGH SATURDAY MORNING. THE WINDS AND SEAS WILL SUBSIDE SATURDAY AFTERNOON THROUGH EARLY SUNDAY. GMZ630>635-650-655-670-675-241600- /O.CON.KMOB.SC.Y.0044.000000T0000Z-121124T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 341 AM CST SAT NOV 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS: NORTH 20 TO 25 KNOTS * SEAS: BUILDING TO 2 TO 4 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 11:52 PM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Nov 22, 11:52 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1152 PM CST THU NOV 22 2012 .AVIATION [23.06Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR CEILING CONDITIONS EXPECTED THROUGH 24/06Z. SCATTERED VERY LOW CLOUDS ARE FORECAST AT KMOB AND KBFM WHILE FOG DEVELOPS OVERNIGHT...WITH TEMPO LIFR FOG CONDITIONS FOR KMOB...TEMPO IFR FOG CONDITIONS FOR KBFM...AND TEMPO MVFR FOG CONDITIONS FOR KPNS FROM 23.09Z TO 23.12Z. BROKEN HIGH CLOUDS AROUND 25000 FEET MIXED WITH SCATTERED LOW CLOUDS AROUND 3000 FEET AFTER 23.15Z. WINDS WILL BE NEARLY CALM OVERNIGHT...THEN PICKING UP OUT OF THE WEST OR WEST-NORTHWEST AROUND 6 TO 9 KNOTS AFTER SUNRISE FRIDAY. /22 .PREV DISCUSSION... /ISSUED 359 PM CST THU NOV 22 2012/ SHORT TERM...[TONIGHT THROUGH SATURDAY NIGHT]...SHORTWAVE RIDGING ALOFT CONTINUES TO BUILD FROM THE WESTERN GULF TO THE TENNESSEE VALLEY THIS AFTERNOON...BETWEEN AN UPPER LEVEL TROUGH LOCATED ACROSS THE WESTERN ATLANTIC OCEAN...AND THE NEXT APPROACHING SHORTWAVE TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS. A SURFACE RIDGE OF HIGH PRESSURE MEANWHILE RESIDES ACROSS MUCH OF THE DEEP SOUTH THIS AFTERNOON. TEMPERATURES GENERALLY RANGE BETWEEN 70-75 DEGREES ACROSS THE REGION THIS AFTERNOON...AS HIGH CLOUDS ARE GRADUALLY SPREADING IN FROM WEST TO EAST. SHORTWAVE RIDGING WILL GRADUALLY FLATTEN TONIGHT AS THE CENTRAL/ SOUTHERN PLAINS SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT GRADUALLY MAKE EASTWARD PROGRESS TOWARD THE OHIO/TENNESSEE VALLEYS AND THE ARKLATEX REGION. THE SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN INTACT ACROSS OUR FORECAST AREA OVERNIGHT...UNDERNEATH MOSTLY CLEAR SKIES. WE HAVE CONTINUED TO TREND LOW TEMPERATURES A COUPLE OF DEGREES BELOW THE COOLEST GUIDANCE ACROSS MOST LOCATIONS...THOUGH LOWS MAY NOT BE QUITE AS COOL GIVEN SLIGHTLY HIGHER SURFACE DEWPOINTS. PATCHY FOG WILL BE POSSIBLE AGAIN EARLY FRIDAY MORNING... AND LEFT MENTION IN THE WEATHER GRIDS ACROSS MOST AREAS. ANOTHER MILD DAY IS EXPECTED FRIDAY IN ADVANCE OF THE APPROACHING SHORTWAVE TROUGH AND COLD FRONT. FRONTAL PASSAGE LOOKS TO SPREAD FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. CLOUD COVER WILL INCREASE ALONG THE FRONT...WITH EVEN A FEW SPRINKLES POSSIBLE...BUT THE PROBABILITY OF MEASURABLE PRECIPITATION SHOULD REMAIN LESS THAN 20 PERCENT...SO WE WILL KEEP A DRY FORECAST INTACT. SURFACE HIGH PRESSURE CENTERED IN THE VICINITY OF ARKANSAS AND OKLAHOMA LATE FRIDAY WILL BUILD EAST/SOUTHEAST TOWARD THE GULF COAST SATURDAY AND SATURDAY NIGHT. CLEARING SKIES AND MUCH DRIER AIR WILL SPREAD TOWARD THE REGION DURING THIS TIME FRAME. TEMPERATURES WILL AVERAGE AROUND 60 DEGREES FOR HIGHS SATURDAY...AND THE FIRST WIDESPREAD FREEZE MAY IMPACT MUCH OF OUR FORECAST AREA SATURDAY NIGHT AND EARLY SUNDAY MORNING. A FREEZE WATCH WILL LIKELY BECOME NECESSARY WITHIN THE NEXT 12-24 HOURS. /21 LONG TERM...[SUNDAY THROUGH THURSDAY]...DRY MAINLY ZONAL FLOW ALOFT SHOULD PREVAIL SUNDAY...WITH A CONTINUED COOL/DRY AIRMASS REMAINING PLACE ACROSS THE REGION. A LOW LEVEL RETURN FLOW SHOULD COMMENCE LATE SUNDAY INTO MONDAY IN ADVANCE OF THE NEXT SHORTWAVE TROUGH THAT WILL BEGIN TO TAKE SHAPE ACROSS THE ARKLATEX REGION AND MISSISSIPPI VALLEY. DEEP LAYER MOISTURE AND LIFT WILL CONTINUE TO SPREAD EASTWARD TOWARD OUR FORECAST AREA AHEAD OF THIS FEATURE LATE MONDAY INTO TUESDAY. RAIN/THUNDERSTORM CHANCES WILL INCREASE ACROSS WESTERN PORTIONS OF THE FORECAST AREA MONDAY AFTERNOON...WITH POPS TICKING UP ACROSS THE REMAINDER OF THE REGION MONDAY NIGHT INTO TUESDAY MORNING. WE KEPT PRECIPITATION PROBABILITIES CAPPED AROUND 50 PERCENT DURING THIS TIME FRAME...BUT AS CONFIDENCE ON TIMING INCREASES...POPS MAY INCREASE TO THE LIKELY CATEGORY OVER THE NEXT FEW FORECAST CYCLES. DRY AND COOLER WEATHER SHOULD RETURN LATE TUESDAY INTO WEDNESDAY WITH CLEARING SKIES IN THE WAKE OF THE UPPER TROUGH/SURFACE COLD FRONT. /21 MARINE...HIGH PRESSURE CENTERED OVER THE LOWER MISSISSIPPI RIVER WILL CONTINUE TO SHIFT SOUTH OVER THE NORTH CENTRAL GULF THROUGH TONIGHT THEN SHIFT EAST LATE FRIDAY INTO SATURDAY IN RESPONSE TO A MODERATE TO STRONG COLD FRONT MOVING ACROSS THE AREA LATE FRIDAY AND EARLY FRIDAY NIGHT. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP AHEAD OF THE FRONT LATE TODAY AND EARLY TONIGHT THEN SHIFT WEST TO NORTHWEST AND BUILD FRIDAY THROUGH MIDDAY SATURDAY. NORTHERLY WINDS AND SEAS WILL GRADUALLY SUBSIDE LATE SATURDAY THROUGH EARLY SUNDAY...BECOMING EAST THEN SOUTHEAST LATE SUNDAY UNTO MONDAY IN RESPONSE TO ANOTHER STRONG COLD FRONT APPROACHING FROM THE NORTHWEST. SMALL CRAFT SHOULD EXERCISE CAUTION LATE FRIDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED LATE FRIDAY THROUGH EARLY SATURDAY MORNING. /01 JC FIRE WEATHER...A COLD FRONT WILL PUSH THROUGH THE REGION LATE FRIDAY AND WILL BRING A COOLER AND MUCH DRIER AIRMASS IN ITS WAKE FOR THE WEEKEND. AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS AHEAD OF THE FRONT FRIDAY...BUT WILL FALL TO LESS THAN 30 PERCENT ACROSS MOST LOCATIONS SATURDAY AND SUNDAY AFTERNOONS. THE LOW RELATIVE HUMIDITY MAY COMBINE WITH OTHER PARAMETERS TO PRODUCE RED FLAG CONDITIONS ACROSS PORTIONS OF THE REGION THIS WEEKEND...PARTICULARLY ACROSS THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 46 74 39 61 31 / 00 10 05 00 00 PENSACOLA 50 74 42 62 34 / 00 10 05 00 00 DESTIN 53 73 47 61 37 / 00 05 05 00 00 EVERGREEN 41 72 38 58 27 / 00 10 00 00 00 WAYNESBORO 44 72 34 58 27 / 00 10 00 00 00 CAMDEN 42 72 35 58 25 / 00 10 00 00 00 CRESTVIEW 41 75 40 62 27 / 00 10 05 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 22, 8:54 AM CST, 19 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 854 AM CST THU NOV 22 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231500- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 854 AM CST THU NOV 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FREEZE IS LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING AS FAR SOUTH AS THE CENTRAL PORTION OF THE COASTAL COUNTIES OF ALABAMA. TEMPERATURES WILL RANGE FROM AS LOW AS 26 DEGREES NORTH OF HIGHWAY 84 TO AROUND THE FREEZING MARK AS FAR SOUTH AS THE I-10 CORRIDOR. A LIGHT FREEZE IS POSSIBLE SOUTH OF I-10 IN LOW LYING AREAS...BUT THIS WILL BE SPOTTY. PRECAUTIONS WILL HAVE TO BE TAKEN FOR SENSITIVE OUTDOOR PLANTS. A LIGHT FREEZE MAY ALSO OCCUR SUNDAY NIGHT WELL AWAY FROM THE COAST AND NORTHEAST OF A LINE FROM CAMDEN TO EVERGREEN TO CRESTVIEW. SOME THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF AN EASTWARD MOVING COLD FRONT BOTH MONDAY NIGHT AND TUESDAY...BUT AT THIS TIME...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO LIMITED INSTABILITY. THE FRONT EXITS THE REGION TUESDAY AFTERNOON OR EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-231500- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 854 AM CST THU NOV 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MODERATE TO STRONG OFFSHORE FLOW WILL DEVELOP LATE FRIDAY NIGHT AND CONTINUE THROUGH EARLY SUNDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA LATE FRIDAY NIGHT THROUGH SUNDAY MORNING. SOME THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF AN EASTWARD MOVING COLD FRONT BOTH MONDAY NIGHT AND TUESDAY...BUT AT THIS TIME...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO LIMITED INSTABILITY. GUSTY WINDS POSSIBLY UP TO GALE FORCE...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 3:49 AM CST | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Nov 23, 3:26 PM CST | Fire Weather Watch | MOB | 14 hr |
Nearby
Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.